Vermont, 2021

Damaging Winds in Vermont, September 15, 2021

September 15, 2021 · NWS ALY · 4 events in 1 county or zone

A line of showers and thunderstorms resulted in severe weather damage over southern Vermont on Wednesday September 15, 2021.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A line of showers and thunderstorms resulted in severe weather damage over southern Vermont on Wednesday September 15, 2021.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Sep 15, 12:46 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 15, 12:46 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
146 PM EDT Wed Sep 15 2021

.SYNOPSIS...
A cold front will slowly approach from the west
today bringing numerous showers and thunderstorms this afternoon
into tonight with gusty winds and locally heavy rainfall. A few
showers will persist on Thursday especially south and east of the
Capital Region as a weak disturbance moves along the stalled front
near the southern New England Coast.  High pressure will try to
ridge in from the north Thursday night, however, some isolated
showers north of a coastal system may impact the region on Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe thunderstorm watch in effect until 8 pm for much of
eastern New York, southern Vermont and western Massachusetts.

Updated at 1230 pm EDT. A broken line of strong to severe
thunderstorms has developed as expected from the southern
Adirondacks southwest to the south central tier of NY. These
storms will progress eastward into a very moist and unstable
atmospere through this afternoon with a risk for severe
thunderstorms and also localized heavy rainfall. Latest SPC
meso-analysis is showing surface-based CAPEs approaching 3000
J/kg over the mid Hudson Valley into the Capital District with
dew points in the lower 70s. Deep layer shear is 40 to 50 kts
across the area, which will promote rotating storms. The
strongest larger-scale low-level shear is pulling off to the
northeast, however localized enhancement due to boundaries from
colliding storms could still produce a few isolated tornadoes
through mid-afternoon. Training storms producing localized heavy
rainfall is still a concern given the current orientation of
storms over the northwest Catskills. Previous discussion is
below.

Updated at 950 am EDT.
Potentially interesting weather is on tap for this afternoon and
this evening as a cold front with only modest upper air support
moves east and interacts with a very moist, unstable airmass.
Latest 12z sounding shows a steep low- level inversion
associated with the stratus that is slowly burning off, with
some moderately steep lapse rates above the inversion. Satellite
trends show this stratus has been diminishing in coverage and
should be mostly gone by afternoon. Dew points have climbed to
near 70 degrees in many areas with MLCAPE values already up near
1000 J/kg late this morning. Expect MLCAPE values to approach
2000 J/kg later this afternoon ahead of the cold front with
MUCAPEs near 3000 J/kg. Wind fields will be quite strong and in
fact the 12z sounding is showing 35 kts of wind below 900 mb
resulting in some very impressive low- level shear along with
deep layer shear of 40 to 50 kts.

Expect scattered showers and thunderstorms to develop west of
the Hudson Valley by early afternoon, moving east across the
Hudson Valley and into western New England through early
evening. Any discrete storms that develop will rotate in
response to the strong deep layer shear, and with ample
instability, large hail will be possible along with damaging
winds. Storms will likely organize into one or more lines of
storms later today with damaging winds the main threat. Isolated
tornadoes can't be ruled out given the moderately strong low
level shear and also supressed LCL heights associated with
temperatures near 80 and dew points near 70. Limiting factors
with this event will include only modest mid-level support with
the associated cold front, with 500 mb height falls forecast to
be negligible today. The thermal and moisture gradient across
the front is also not very large. Despite these factors, we are
expecting a severe weather day today and we will be monitoring
trends closely for the potential for watches and warnings to be
issued later this afternoon.

A final threat with this event could also be localized areas of
heavy rain, as pwat values will be between 1.5 and 2.0 inches.
Some of the CAMs are showing multiple waves of storms later
today, which could lead to localized flash flooding for any
locations that are hit hard by more than one wave of storms.
Previous discussion is below.

As of 630 am EDT...The forecast area is in a warm sector as a
warm and humid late summer air mass has settled in ahead of a
cold front moving towards the eastern Great Lakes and western
NY. Some convection has percolated ahead of a prefrontal sfc
trough, and a few cells have reached the southern and western
Adirondacks with some gusty winds, small rain and heavy
rainfall.

Low stratus has moved into a large portion of the forecast area
from the Hudson River Valley and Glens Falls area eastward into
western New England. It will take a little time for the stratus
to burn off this morning, and the best convective threat looks
like from 1600 UTC /noon/ to about 0100 UTC /9 pm/ from
northwest to southeast across the forecast area.

The mid and upper level flow will be southwesterly with a
short-wave trough moving towards the region. The cold front will
become parallel to the mid and upper level flow aloft and slow
down. Clusters or discrete cells will form in tandem with the
prefrontal sfc trough. The convection will enhance from ALY
north and east near the right entrance region of the mid and
upper level jet streak. Sfc dewpoints will rise into the mid and
upper 60s with SBCAPE values of 1000-2500 J/kg possible or
MLCAPE values of 1000-2000 J/kg. The effective bulk shear will
be in the 35-45 kt range for organized deep convection. The 00Z
HREFS indicate STP values of 1-2, so a tornado or two may be
possible north and northeast of Albany into the Upper Hudson
Valley, and southern VT and perhaps the Berkshires. The 0-3 km
SRH values are a bit more impressive than the 0-1 km values due
to the strong low to mid level jet core. PWATS rise to
1.25-1.75" which are +1 to +2 STDEVs above normal based on the
based on the latest NAEFS. A pair of lines of convection will
likely form with wind damage the main threat. One line with the
prefrontal sfc trough, and the second ahead of the main cold
front. Mid level lapse rates remain meager with the better
H850-500 lapse rates over central and eastern New England.
DCAPEs are still forecast by the 3-km NAM and HRRR to be in the
800-1200 J/kg range. Bowing segments and downburst signatures
will be likely, while large hail and the tornado threat can not
be completely ruled out.

Some training of the convective cells is possible with the slow
frontal movement. We believe isolated flash flooding is possible
or poor drainage/street flooding, but WPC continues with a
Slight for "scattered flash flooding". Not confident for a watch
due to drier antecedent conditions since Ida pounded the
southern most zones close to 2 weeks ago.

The convection should begin to weaken towards 6 pm, but with
the amount of CAPE in place, we can not rule it going
especially along and south of the Capital Region into the early
evening.

Highs will be in the upper 70s to lower and spotty mid 80s in
the valleys and south of the Capital Region. Mid 60s to mid 70s
will be common over the higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
Tonight...The latest CAMs show the lack of strong cold advection
sweeping across the region allowing for the convection to weaken
between 6-9 pm, as it approaches the mid Hudson Valley and NW
CT. We kept slight to low chances of thunderstorms in the
forecast with gusty winds and heavy rain into the early evening.
Occasional showers are possible from the I-90 corridor south
and east into the early morning hours with the showers ending
north and west. Better cold advection is from ALY north and
west. Lows fall back into the 50s with some upper 40s over the
southern Dacks, but south and east will be in the upper 50s to
lower 60s.

Thursday...The front stalls south of the region near southern
New England/Long Island into nrn NJ and PA. Some ridging tries
to build in, but clouds should persist with some light showers
over running the old boundary. Isolated to scattered showers
will persist Thursday, especially south and east of the Capital
Region/Mohawk Valley. The better chance of some sun mixed with
clouds will be north and west, where a sfc anticyclone will
attempt to build in from south/southeast Quebec. Highs will be
closer to normal mid-Sept readings with mid 70s in the lower
elevations and mid 60s to lower 70s over the hills and mtns.

Thu night into Friday...The showers or patchy drizzle should
taper off with the high trying to nudge in from the
north/northeast. The clouds will keep temps from dropping off
with mid 50s to mid 60s across the region.

The return flow from the retreating sfc high off the eastern New
England Coast, the old front and a coastal disturbance will
bring more clouds than sunshine on Friday with some isolated
showers. The showers could be a bit more scattered south of
I-90...closer to I-84. Humidity levels will creep a little
higher, and max temps will be in the mid and upper 70s in the
lower elevations, and the higher terrain will be in the 60s to
lower 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Friday night will feature an area of low pressure spinning across
the western Atlantic, off the mid-Atlantic coast, as well as some
upper-level energy situated just to the south and east of Albany.
This could result in a lingering shower or thunderstorm, mainly to
the south and east of Albany during the evening. Later Friday night,
an approaching upper-level shortwave and surface cold front from the
west could continue chances for some isolated showers. Otherwise,
partly to mostly cloudy conditions are expected with lows in the
upper 50s to mid-60s.

During Saturday, the passing of the cold front and upper-level
shortwave will lead to some isolated to scattered showers with a few
rumbles of thunder also possible. It will be seasonably warm and
humid with highs in the upper 60s to upper 70s to around 80. As the
shortwave departs Saturday night, any shower activity will come to
an end. Lows Saturday night in the mid-50s to lower 60s.

Sunday through Tuesday will feature a building upper-level ridge and
surface high pressure situated across the region. This will result
in a stretch of partly to mostly clear and dry weather. Temperatures
will run 6 to 10 degrees above average during this period. Highs
each day will generally range from the upper 60s to lower 70s in the
higher terrain to the upper 70s to lower 80s in the valleys. With
dewpoints generally hovering into the upper 50s to low to mid-60s,
it won't feel too humid during this time. Low temperatures should be
able to fall to comfortable levels during the overnight with mostly
50s across the region, but some lower 60s will be possible in valley
areas Monday night and upper 40s in higher terrain areas Sunday
night.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A slow-moving line of showers and thunderstorms will progress
across the area through early evening. Heavy rain will accompany
these showers, along with thunder, gusty winds and the
potential for hail. The line has been affecting the GFL area
early this afternoon, will reach ALB after 20z, and PSF and POU
by around 22z. The heaviest rain will be east of the area by
02z, however lingering showers will occur until around 06z.
Conditions will be MVFR to VFR through this evening, except
briefing IFR during heavier thunderstorms. A period of MVFR cigs
can be expected late tonight and Thursday morning as areas of
low cloudiness lingers behind the rainfall. Skies will brighten
by Thursday afternoon with conditions improving to mostly VFR by
around noon.

Winds will be from the south-southwest at 5 to 15 kts this
afternoon into this evening, except briefly much stronger near
heavier thunderstorms when gusts higher than 30 kts can be
expected. Winds will light and variable later tonight, then
light from the southeast during the day Thursday.

Outlook...

Thursday Night: Low Operational Impact. Slight Chance of SHRA.
Friday: Low Operational Impact. Slight Chance of SHRA.
Friday Night: Low Operational Impact. Isolated SHRA.
Saturday: Moderate Operational Impact. Scattered SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will slowly approach from the west
today bringing numerous showers and thunderstorms this afternoon
into tonight with gusty winds and locally heavy rainfall. A few
showers will persist on Thursday especially south and east of the
Capital Region as a weak disturbance moves along the stalled front
near the southern New England Coast.  High pressure will try to
ridge in from the north Thursday night, however, some isolated
showers north of a coastal system may impact the region on Friday.

The RH values will be elevated this afternoon in the 50 to 80
percent range with showers and thunderstorms. The max RH values
tonight will be close to 100 percent, and the lower only to 60
to 80 percent Thursday afternoon.

The winds will be south to southwest at 10 to 20 mph today.
West to northwest winds of 5 to 10 mph will common tonight. The
winds will be north to east at 10 mph or less on Thursday.

&&

.HYDROLOGY...
Some hydrologic issues may occur today into tonight with a slow
moving front and training convection.

Numerous showers and thunderstorms are expected this afternoon
into early tonight with locally heavy rainfall possible with
ponding of water on roadways and standing water in low lying
areas. Isolated to some briefly scattered instances of flash
flooding may be possible where heavy showers and thunderstorms
train.

Some notable within banks rises will be possible on the main
stem rivers and we will have to monitor if some of the sites
such as Bennington on the Walloomsac, Eagle Bridge and
Williamstown on the Hoosic reach the Alert or Caution Stage
based on the NERFC guidance. However, no main stem river is
forecast at this time.

Flows should begin to recede Thursday into Friday with the
front stalling just to our south and any additional rainfall
lighter.

A drier air mass builds in on the weekend into early next week.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...MSE/Wasula
SHORT TERM...Wasula
LONG TERM...Rathbun
AVIATION...MSE/Rathbun
FIRE WEATHER...Wasula
HYDROLOGY...Wasula
Hazardous weather outlook, Sep 15, 3:25 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
425 AM EDT Wed Sep 15 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-161100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
425 AM EDT Wed Sep 15 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

There is a Slight Risk for severe thunderstorms today into early tonight
ahead of a cold front. The main threat is damaging winds of 58 mph
or greater. An isolated tornado or large hail one inch in diameter or
larger are also possible.

In addition to the severe weather potential, locally heavy rain
could cause ponding of water on roadways and standing water in low
lying areas. Isolated to scattered flash flooding may occur if
thunderstorms repeatedly move over the same areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Local storm report, Sep 15, 1:46 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
246 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     3 NNW THE SARATOGA BATT 43.04N  73.66W
09/15/2021                   SARATOGA           NY   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A COUPLE TREES DOWN ON WIRES ON
            BURKE RD NEAR COUNTY RT 67

&&

EVENT NUMBER ALY2104351

MEM
Local storm report, Sep 15, 1:51 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     LIGHTNING        1 SSE ROTTERDAM         42.77N  73.95W
09/15/2021                   SCHENECTADY        NY   AMATEUR RADIO

            TREE ON FIRE DUE TO LIGHTNING STRIKE.

&&

EVENT NUMBER ALY2104352

BGM
Special weather statement, Sep 15, 1:56 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
256 PM EDT Wed Sep 15 2021

NYZ052>054-VTZ013-151945-
Eastern Albany NY-Western Rensselaer NY-Eastern Rensselaer NY-
Bennington VT-
256 PM EDT Wed Sep 15 2021

...Strong thunderstorms will impact portions of northeastern Albany,
Rensselaer and southwestern Bennington Counties through 345 PM EDT...

At 256 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grafton to Delmar. Movement was east at 15
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Troy, Bennington, East Greenbush, Cohoes, Watervliet,
Rensselaer, Colonie, Nassau, Delmar, Latham, Guilderland, Menands,
Stephentown, Green Island, Grafton, Waterford, Berlin,
Castleton-On-Hudson and Loudonville.

This includes the following highways...
 Interstate 90 between exits 10 and 24.
 Interstate 87 between exits 22 and 7.
 Interstate 787 between exits 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.

&&

LAT...LON 4275 7325 4275 7327 4258 7333 4249 7367
      4256 7390 4275 7393 4280 7372 4278 7369
      4282 7366 4292 7317
TIME...MOT...LOC 1856Z 283DEG 14KT 4284 7347 4261 7384

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JPV
Local storm report, Sep 15, 1:57 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
257 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             SCHAGHTICOKE            42.90N  73.59W
09/15/2021  E0.75 INCH       RENSSELAER         NY   SOCIAL MEDIA

&&

EVENT NUMBER ALY2104353

BGM
Special weather statement, Sep 15, 1:59 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
259 PM EDT Wed Sep 15 2021

NYZ048-049-051-052-151930-
Eastern Albany NY-Eastern Schenectady NY-Western Schenectady NY-
Western Albany NY-
259 PM EDT Wed Sep 15 2021

...A strong thunderstorm will impact portions of southern Schenectady
and central Albany Counties through 330 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Berne, or 11 miles southwest of Rotterdam, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schenectady, Rotterdam, Scotia, Delmar, Guilderland, Niskayuna,
Duanesburg, Berne, Voorheesville, Altamont, Delanson, New Scotland,
Knox, Princetown, Duane, East Berne, Slingerlands, Meadowdale, Carman
and Gifford.

This includes the following highways...
 Interstate 88 between exits 24 and 25.
 Interstate 90 between exits 25 and 25a.
 Interstate 890 between exits 2A and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.

&&

LAT...LON 4284 7389 4260 7384 4256 7415 4266 7417
      4272 7417 4273 7418 4271 7419 4272 7419
      4277 7420
TIME...MOT...LOC 1858Z 244DEG 36KT 4266 7411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JPV
Local storm report, Sep 15, 2:02 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      2 NNW SCHUYLERVILLE     43.13N  73.61W
09/15/2021                   SARATOGA           NY   EMERGENCY MNGR

            ESTIMATED THREE FEET OF WATER ON ROAD.

&&

EVENT NUMBER ALY2104354

BGM

The radar

The Albany radar (KENX), 87 km away, was scanning. The volume nearest the first event began at 18:59 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bennington

When
September 15, 2:02 PM EST
Where
Bennington County, 2.52 mi NNE of Shaftsbury
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.034, -73.182

Law enforcement reported a tree down near Old West Road and Route 7A.

Thunderstorm Wind, Bennington

When
September 15, 2:02 PM EST
Where
Bennington County, 1.62 mi NNE of Shaftsbury
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.022, -73.189

Law enforcement reported a tree down near Timber Trail Road and Route 7A.

Thunderstorm Wind, Bennington

When
September 15, 2:10 PM EST
Where
Bennington County, Peru
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.230, -72.900

Law enforcement reported a tree down near the intersection of Main Street and South Road in Peru.

Thunderstorm Wind, Bennington

When
September 15, 2:12 PM EST
Where
Bennington County, 1.25 mi NNE of Peru
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.247, -72.893

Law enforcement reported a tree down on North Road in Peru.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2021Every state in 2021This day in weather historyWarnings in Vermont, September 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 985225, 985226, 985227, 985229.